default-icon
Metabolism
Hi I am facing anxiety, slurred speech, food is not getting digested properly, mind wandering and insomnia,chronic fatigue. All these problems started after I took finasteride(propecia). How can my problems be treated naturally as I don't want to take any more chemicals. Any acupuncturist out there to treat my problem.
81 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaidya Mihir Khatri
Ayurveda 7 yrs exp Ahmedabad
shirodhara is best for insommnia psychological disorder.consult panchkarma specialist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there....are you taking propecia tablets for androgenetic alopecia? Finestride is know to have a few side effects like gastritis abdominal discomfort loss of libido depression. But these side effects are very rare. Sometimes the doctor would have told you about these or you would have read it somewhere. And then when you start taking the tablet you will feel it is happening to you. Try to relax yourself and ignore the side effects it can cause. Even after that if you are still having those side effects, then please consult your doctor and explain to them your problems. I am sure he will change the medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.